MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK ® XS SYSTEM; PROTHROMBIN TIME MONITOR

ROCHE DIAGNOSTICS COAGUCHEK ® XS SYSTEM; PROTHROMBIN TIME MONITOR
Catalog Number 07797826160
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation of questionable inr results for 1 patient tested with coaguchek xs meter serial number (b)(4).On (b)(6) 2022 the patient had an initial meter result of 3.5 inr while upon re-test the meter result was 4.6 inr.The time difference between the tests was within 4 hours.The patient's therapeutic range was 2.0-3.0 inr.The patient's interval of testing is daily.
 
Additional Manufacturer Narrative
The strips were requested for investigation where they were tested using retention controls.Testing results (qc range = 4.1 - 6.8 inr): qc 1: 5.2 inr, qc 2: 5.4 inr, qc 3: 5.3 inr.The obtained qc values were in the allowed range of the used combination strip lot - qc lot.All measurements were without error messages.The results alleged by the customer were observed in the meter¿s patient result memory.However, the meter's time/date were set incorrectly.Additionally, the time stamp (although incorrectly set) shows that the alleged back to back results of 3.5 inr and 4.6 inr occurred more than 4 hours apart.On a regular basis, coaguchek strips of lots currently valid in the market are tested as part of routine retention testing and results have passed the internal inspection.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
COAGUCHEK ® XS SYSTEM
Common Device Name
PROTHROMBIN TIME MONITOR
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16141509
Report Number1823260-2023-00113
Device Sequence Number6659884
Product Code GJS
UDI-Device Identifier04015630946471
UDI-Public04015630946471
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Catalogue Number07797826160
Device Lot Number63311214
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/27/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2022
Initial Report FDA Received Date01/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
81MG ASPIRIN.; WARFARIN.
Patient Age86 YR
Patient SexMale
Patient Weight86 KG